BOUNDS ASSOCIATED TO HADAMARD INEQUALITY VIA GENERALIZED INTEGRAL OPERATORS AND APPLICATIONS FOR CONFORMABLE AND FRACTIONAL INTEGRALSAbstract <![if !vml]>
Vol. 11 (2). July 2020, No. 19, pp. 238-251
GHULAM FARID, MUHAMMAD RAEES, MATLOOB ANWAR
Error bounds of Hadamard type inequalities have been studied extensively in the literature. This work is dedicated to a chain of Hadamard inequalities for various kinds of integral operators. In this study error bound for a version of the Hadamard inequality for a generalized integral operator is established. Some particular cases are discussed which have connection with already known results.